# SDR LR7A2016091100897

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, UNDER JOB CARD HC5321, FOUND THE FORWARD FUSELAGE EXTERIOR SKIN CRACKED AT FS 240, WL 193, LBL 61 & MULTIPLE ELONGATED HOLES.  REPAIR BY REPLACEMENT, ACCOMPLISHED IAW SMP 583, SRM CH51-60 AND CH51-70.
